# SDR C8GA20090248

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AE727104111
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE FWD CARGO, TOP OF FRAME 500 IS BENT BETWEEN STR 25L AND 24L.  REMOVED DAMAGED SECTION DIM 1.250" X 1" FABRICATED REPAIR SPLICE FROM AE 727-1-041-11 DIM 9.6".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
